MathSciNet Relay Station
MathSciNet bibliographic data
MR1706680 32T15 (32M05)
Isaev, A. V.; Krantz, S. G. Domains with non-compact automorphism group: a survey. Adv. Math. 146 (1999), no. 1, 1–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement